# SDR I5EA2020101600006

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 58,623 hours, 37,101 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "MAIN CARGO SMOKE" INDICATION UPON INITIAL DESCENT FOR A FEW MINUTES, THEN NO FURTHER INDICATION.  RAN SMOKE DET TEST, PER AMM 10-R-817-MM REV D SUP 26-19-01.  TEST GOOD.
